Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Ahlfors functions on Denjoy domains

Author: Akira Yamada
Journal: Proc. Amer. Math. Soc. 115 (1992), 757-763
MSC: Primary 30D50; Secondary 30C85
MathSciNet review: 1116275
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \Delta $ be the open unit disc. We give a characterization of a set that is the complement in $ \Delta $ of the image of the Ahlfors function for some maximal Denjoy domain and $ \infty $. As a corollary, we show by an example that there exists such a set with positive logarithmic capacity.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D50, 30C85

Retrieve articles in all journals with MSC: 30D50, 30C85

Additional Information

PII: S 0002-9939(1992)1116275-5
Keywords: Ahlfors function, analytic capacity, logarithmic capacity, Denjoy domain
Article copyright: © Copyright 1992 American Mathematical Society